# SDR DALA2019090205111

- Difficulty date: September 2, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 66,744 hours, 52,339 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Casbin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS DURING TAKEOFF EMERGENCY LIGHTS WERE FLASHING. COCKPIT SW. IN ARM FA SW. OFF. FA LATER REPORTED EMERGENCY LIGHTS ON BUT VERY DIM. FOUND WIRES PULLED OUT OF CONNECTOR AT SEAT 26E. REPLACED SEAT EMERGENCY LIGHT EXTENSION HARNESS. ALL CKS GOOD PER WDM 33-51. EMER LIGHTS ALL CK GOOD. (LP4303558)
